# SDR IPXA2019091046563

- Difficulty date: September 10, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 99,927 hours, 18,379 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A REF D681323 LOWER VERTICAL STAB RIGHT SIDE REAR PANEL REPAIR CLASSIFIED AS A MAJOR REPAIR, TRANSFERRED TO NEC 621476, COMPLETED REPAIR PER EO MD11-5930-73667-C AND SRM 51-71-00. COMPLETED NRC 621476 AND TALLY SHEET SDR # 20190946529. THIS IS A MAJOR REPAIR. THIS CLEARS D681323.
